Nombre de documents

18

Ma page chercheur


Article dans une revue13 documents

  • Jonathan Chappelon, Leonardo Martínez-Sandoval, Luis Montejano, Luis Pedro Montejano, Jorge Luis Ramírez Alfonsín. Complete Kneser Transversals. Advances in Applied Mathematics, Elsevier, 2017, 82, pp.83-101. 〈10.1016/j.aam.2016.07.004〉. 〈hal-01222193v3〉
  • Jonathan Chappelon, Luis Pedro Montejano, Jorge Luis Ramírez Alfonsín. On Ramsey numbers of complete graphs with dropped stars. Discrete Applied Mathematics, Elsevier, 2016, 210, pp.200-206. 〈10.1016/j.dam.2014.12.005〉. 〈hal-00872909v2〉
  • Jonathan Chappelon. Balanced simplices. Advances in Applied Mathematics, Elsevier, 2015, 62, pp.74-117. 〈10.1016/j.aam.2014.09.007〉. 〈hal-00949618v2〉
  • Jonathan Chappelon, Kolja Knauer, Luis Pedro Montejano, Jorge Luis Ramírez Alfonsín. Connected covering numbers. Journal of Combinatorial Designs, Wiley, 2015, 23 (12), pp.534-549. 〈10.1002/jcd.21425〉. 〈hal-00837648v3〉
  • Jonathan Chappelon, Ignacio García-Marco, Luis Pedro Montejano, Jorge Luis Ramírez Alfonsín. Möbius function of semigroup posets through Hilbert series. Journal of Combinatorial Theory, Series A, Elsevier, 2015, 136, pp.238-251. 〈10.1016/j.jcta.2015.07.006〉. 〈hal-00981841v4〉
  • Jonathan Chappelon, Jorge Luis Ramírez Alfonsín. On the Möbius function of the locally finite poset associated with a numerical semigroup. Semigroup Forum, Springer Verlag, 2013, 87 (2), pp.313-330. 〈10.1007/s00233-012-9458-3〉. 〈hal-00730229v3〉
  • Jonathan Chappelon, María Pastora Revuelta Marchena, María Isabel Sanz Domínguez. Modular Schur numbers. Electronic Journal of Combinatorics, Electronic Journal of Combinatorics, 2013, 20 (2), pp.P61. 〈hal-00837647〉
  • Jonathan Chappelon, Akihiro Matsuura. On generalized Frame-Stewart numbers. Discrete Mathematics, Elsevier, 2012, 312 (5), pp.830-836. 〈10.1016/j.disc.2011.10.004〉. 〈hal-00512870v2〉
  • Jonathan Chappelon, Shalom Eliahou. On the problem of Molluzzo for the modulus 4. Integers : Electronic Journal of Combinatorial Number Theory, State University of West Georgia, Charles University, and DIMATIA, 2012, 12, pp.A18. 〈10.1515/integers-2012-0001〉. 〈hal-00564817v2〉
  • Jonathan Chappelon. A universal sequence of integers generating balanced Steinhaus figures modulo an odd number. Journal of Combinatorial Theory, Series A, Elsevier, 2011, 118 (1), pp.291-315. 〈10.1016/j.jcta.2010.06.005〉. 〈hal-00409604v2〉
  • Jonathan Chappelon. On the multiplicative order of $a^n$ modulo $n$. Journal of Integer Sequences, University of Waterloo, 2010, 13, pp.Article 10.2.1. 〈hal-00371233〉
  • Jonathan Chappelon. Regular Steinhaus graphs of odd degree. Discrete Mathematics, Elsevier, 2009, 309 (13), pp.4545-4554. 〈10.1016/j.disc.2009.02.016〉. 〈hal-00371232〉
  • Jonathan Chappelon. On a problem of Molluzzo concerning Steinhaus triangles in finite cyclic groups. Integers : Electronic Journal of Combinatorial Number Theory, State University of West Georgia, Charles University, and DIMATIA, 2008, 8 (1), pp.A37. 〈hal-00371228〉

Pré-publication, Document de travail4 documents

  • Jonathan Chappelon, Leonardo Martínez-Sandoval, Luis Montejano, Luis Pedro Montejano, Jorge Luis Ramírez Alfonsín. Codimension two and three Kneser Transversals. 2017. 〈hal-01249936v4〉
  • Jonathan Chappelon, Urban Larsson, Akihiro Matsuura. Two-Player Tower of Hanoi. 16 pages, 6 figures, 1 table. 2017. 〈hal-01130010v3〉
  • Jonathan Chappelon. Periodic balanced binary triangles. 2017. 〈hal-01463665v2〉
  • Jonathan Chappelon, Luis Pedro Montejano, Jorge Luis Ramírez Alfonsín. Ramsey for complete graphs with dropped cliques. 10 page ; 2 figures ; 1 table. 2014. 〈hal-00847564v3〉

Thèse1 document

  • Jonathan Chappelon. Graphes de Steinhaus réguliers et triangles de Steinhaus dans les groupes cycliques. Mathématiques [math]. Université du Littoral Côte d'Opale, 2008. Français. 〈tel-00371329〉